Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weights in cohomology groups arising from hyperplane arrangements


Author: Minhyong Kim
Journal: Proc. Amer. Math. Soc. 120 (1994), 697-703
MSC: Primary 14F20; Secondary 14C30, 52B30
DOI: https://doi.org/10.1090/S0002-9939-1994-1179589-0
MathSciNet review: 1179589
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The formalism of weights allows very simple analysis of the cohomology of hyperplane complements in a uniform fashion for different cohomology theories. An $ l$-adic analogue of Arnold's conjecture on the torsion-freeness of these cohomology groups is one of the consequences.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14F20, 14C30, 52B30

Retrieve articles in all journals with MSC: 14F20, 14C30, 52B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1179589-0
Article copyright: © Copyright 1994 American Mathematical Society